×

Found 10,520 Documents (Results 1–100)

100
MathJax

On homotopy classification of elliptic problems with contractions and \(K\)-groups of corresponding \(C^*\)-algebras. (English. Russian original) Zbl 07542528

J. Math. Sci., New York 260, No. 4, 555-569 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 164-179 (2018).
MSC:  58J40 46Lxx 19Kxx
PDF BibTeX XML Cite
Full Text: DOI

Integral representation of the solution to the nonstationary Lamb problem in the case of a limiting Poisson ratio. (English. Russian original) Zbl 07514284

Comput. Math. Math. Phys. 62, No. 3, 467-475 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 3, 478-487 (2022).
MSC:  74-XX 45-XX
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification